# SDR USAA020170

- Difficulty date: April 15, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .062 INCH, FRAME 480 LEFT SIDE BETWEEN S8L AND S9L.  REPAIRED PER TYPICAL REPAIR 53-10-14A.  (M)
